# SDR DALA13001656307

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECION ON RT SIDE BS 1160 TENSION TIE FOUND ONE CRACK AT FWD CHANNEL, UPPER ROW 12TH FASTENER HOLE FROM OTBD.  REAMED OVERSIZE FROM 0.199" TO 0.216" DIA IAW NDTM D6-7170, REV142, PART 6 51-00-00 PROC 16 AND FOUND NO CRACK EVIDENT.
